Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ellipticity and regularity for periodic nonlinear equations


Author: Robert A. Adams
Journal: Proc. Amer. Math. Soc. 20 (1969), 24-26
MSC: Primary 35.24
DOI: https://doi.org/10.1090/S0002-9939-1969-0243191-0
MathSciNet review: 0243191
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, F. John and M. Schechter, Partial differential equations, Interscience, New York, 1964. MR 0163043 (29:346)
  • [2] F. Browder, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U. S. A. 51 (1964), 985-989. MR 0163200 (29:503)
  • [3] K. Yosida, Functional analysis, Academic Press, New York, 1965. MR 0180824 (31:5054)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.24

Retrieve articles in all journals with MSC: 35.24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243191-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society